liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Brezis-Gallouet-Wainger type inequality for irregular domains
University of Liverpool.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2011 (English)In: Complex Variables and Elliptic Equations, ISSN Print: 1747-6933; Online: 1747-6941, Vol. 56, no 10, 991-1002 p.Article in journal (Refereed) Published
Abstract [en]

A Brezis–Gallouet–Wainger logarithmic interpolation-embedding inequality is proved for various classes of irregular domains, in particular, for power cusps and λ-John domains.

Place, publisher, year, edition, pages
2011. Vol. 56, no 10, 991-1002 p.
Keyword [en]
logarithmic interpolation inequalities, Sobolev embeddings, capacities
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-72153DOI: 10.1080/17476933.2010.538843ISI: 000299695000010OAI: diva2:457512
Available from: 2011-11-18 Created: 2011-11-18 Last updated: 2012-04-01

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazya, VladimirShaposhnikova, Tatiana
By organisation
Applied MathematicsThe Institute of Technology
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 68 hits
ReferencesLink to record
Permanent link

Direct link